# SDR U9AR2016FA0000004

- Difficulty date: December 5, 2015
- Submitted: January 7, 2016
- Operation: General aviation
- Aircraft: N5025P
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Leaking
- Location: Fuel System
- Part time: 2,220 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL TUBING BADLY CORRODED AND SEEPING WHERE TUBING COMES INTO DIRECT CONTACT WITH HEADLINER BACKING INSIDE OF CABIN.  AREAS WHERE CORROSION FOUND BEHIND REAR SECTION OF HEADLINER ON RT SIDE OF ACFT.  PROBABLE CAUSE MAY BE GALVANIC CORROSION BETWEEN ALUMINUM TUBING AND HEADLINER BACKING.  RESEARCH POINTS TO ORIGINAL.  ACFT MFG WHO HAD USED WOOL BACKING ON SOME OF ITS HEADLINERS.  ACFT IS ALWAYS HANGARED AND INTERIOR SHOWS NO SIGN OF MOISTURE INFILTRATION.  RECOMMENDED SLEEVING FUEL TUBING IN THERSE AREAS WITH NON-REACTIVE MATERIAL TO PREVENT CONTACT WITH HEADLINER, OR HEADLINER REPLACEMENT.
